MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG. 7MM X 28MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-164
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the screw broke during the procedure and a piece potentially remained in the patient.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.This investigation will be closed based on probable root cause.Alleged failure: screw broke."customer complaint: customer contacted stryker france per unit and reported the following issue: "the screw has broken during installation (dr mezghani, clinic orangerie).See picture.Patient neither clinically suspect nor affected.Non-risky procedure".Investigation findings are: information provided was too limited to fulfil a detailed investigation.No image was provided.Warnings and precautions, including prevention of screw breakages are stated in the instructions for use.No medical intervention was required.The suspected root causes are unable to confirm.The corrective action no corrective actions planned - surgery completed successfully." the failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description

Brand Name
PKG. 7MM X 28MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12921048
Report Number0002936485-2021-00686
Device Sequence Number17445011
Product Code HWC
UDI-Device Identifier15060155710270
UDI-Public15060155710270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-164
Device Catalogue Number234-010-164
Device Lot NumberBS210507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date01/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown